# SDR UIEA2017051700809

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD AFT FLAP UPPER SURFACE TRAILING EDGE. FOUND GOUGE ON UPPER SURFACE AS INDICATED. RT INBOARD AFT FLAP UPPER SURFACE TRAILING EDGE REPAIRED AS PER SRM 51-70-10 REV 104.
